MathSciNet Relay Station
MathSciNet bibliographic data
MR845669 16A54 (18F25 19A49 46L80)
Goodearl, K. R.; Handelman, D. E. Tensor products of dimension groups and $K_0$ of unit-regular rings. Canad. J. Math. 38 (1986), no. 3, 633–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement